# SDR CALA2022012400217

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 106,112 hours, 10,708 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Smoke Detector
- Part number: NA
- Condition: Warning Light
- Location: Lav
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE LAV EICAS 3R LAV RESET SMOKE DETECTOR, OPS CHECK OK. NO PREVIOUS HISTORY.
